# SDR SWAA2013041815004

- Difficulty date: April 10, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP CORRODED BETWEEN BS 870 TO BS 917, BETWEEN LONGERON 26L TO 29L.  REMOVED AND REPLACED RUB STRIP IAW M/M & SRM.
